Digestive Diseases and Sciences

, Volume 58, Issue 3, pp 887–888 | Cite as

First Report of Telaprevir-Induced Pancreatitis

  • Carlos Ventura
  • Ryan Urich
  • Shannon Skinner
  • Robert Bina
  • Keng-Yu Chuang
  • David H. Van Thiel
  • Abdul Nadir
Correspondence

References

  1. 1.
    Ando K, Kim SR, Imoto S, et al. Acute pancreatitis associated with pegylated interferon and ribavirin treatment of chronic hepatitis C, genotype 1b with high viral load. Case Rep Gastroenterol. 2009;3:372–376.PubMedCrossRefGoogle Scholar
  2. 2.
    Bedrossian S, Vahid B. A case of fatal necrotizing pancreatitis: complication of hydrochlorothiazide and lisinopril therapy. Dig Dis Sci. 2007;52:558–560.PubMedCrossRefGoogle Scholar
  3. 3.
    Ozdogan O, Tahan V, Cincin A, Imeryuz N, Tozun N. Acute pancreatitis associated with the use of peginterferon. Pancreas. 2007;34:485–487.PubMedCrossRefGoogle Scholar
  4. 4.
    Tahan V, Tahan G, Dane F, Uraz S, Yardim M. Acute pancreatitis attributed to the use of pegylated interferon in a patient with chronic hepatitis C. J Gastrointestin Liver Dis. 2007;16:224–225.PubMedGoogle Scholar
  5. 5.
    Trivedi CD, Pitchumoni CS. Drug-induced pancreatitis: an update. J Clin Gastroenterol. 2005;39:709–716.PubMedCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Carlos Ventura
    • 1
  • Ryan Urich
    • 1
  • Shannon Skinner
    • 1
  • Robert Bina
    • 1
    • 2
  • Keng-Yu Chuang
    • 1
  • David H. Van Thiel
    • 1
  • Abdul Nadir
    • 1
  1. 1.Maricopa Medical CenterPhoenixUSA
  2. 2.University of ArizonaTucsonUSA

Personalised recommendations